# SDR MASA20220107018

- Difficulty date: January 7, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH6903706119
- Part serial: NA
- Condition: None
- Location: Fs913-927str 26r
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND TO HAVE DAMAGE TO AN EXISTING DOUBLER. PERFORM PERMANENT REPAIR IAW CRJ7/9 SRM 53-51-01, FIG. 53-51-01-991-806 ITEM 1E (REV. 38 DATED 25 JUL. 2020). DEFECT LOCATION: FS 913.00 - 927.00, STGR. 26R - 26L
